# SDR CALA2013110792707

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 60,215 hours, 22,722 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A25461103A
- Part serial: W1278
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES DRAGGING DURING TAXI, APPEARS TO BE RIGHT SIDE.  HI TEMP RT .38 PERCENT THRUST REQUIRED TO TAXI.  SYSTEM PRESSURE WAS BLEEDING THRU GREEN SYSTEM TO YELLOW THRU THE AUTO SELECTOR VLV.  REPLACED VLV & AIRCRAFT CHECKED NORMAL.
